# SDR SIMA201131802

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 23,431 hours, 19,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT 15A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW EMERGENCY LIGHT STRIP AT 15A IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
